# SDR UPS04841813

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

UPON THROTTLE REDUCTION TO IDLE FOR DESCENT FROM FL 370 M .80, NR 1 ENGINE FLAMED OUT.  ENG READINGS WERE NORMAL WITH WINDMILLING RPM OF 22 PERCENT N2.  RESTART AT FL300 WAS NORMAL.  T/S IAW MM 71-00-00 FAULT 51 GENERAL INSP, CK FLT IDLE, SPECIFIC GRAVITY SETTING, MAGNETIC CHIP DETECTORS AND FUEL FILTER.  NO DEFECTS WERE NOTED.  CLEANED PAINT & PAINT STRIPPER OFF OF CDP TUBE DRAIN HOLES.  RAN ENGINE TO MAX POWER, OPS WAS NORMAL.
